Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Unprotected sex, taken birth control pills, delay in periods, negative pregnancy test. Help?

what should i do ?
Asked On : Sat, 27 Oct 2012
Answers:  1 Views:  22
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Critical Care Specialist 's  Response
Hi thanks for your question.
I can understand your concern.
There are few points in your history to cheer up.
The first being your boyfriend ejaculated on your abdomen (what you call as come out on your stomach)
The second being, that you have taken emergency contraceptive pill.
Third, that your four pregnancy tests came negative.
You have not mention in history your last menstrual period.
Since you’re very tense, tension is one of common causes of delayed periods.
First and foremost, relax.
Take pregnancy test 10 days after the missed periods, I hope, it will come negative.
If pregnancy test turns to be positive, you can take medicine or abortion.
For your stomach ache you can consult your Doctor.
Hope the information i provided to you will be beneficial to you.
Answered: Sat, 27 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor